# SDR USAA920080857

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N922UW
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 73,347 hours, 32,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50901
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK - A 2" CORNER OF SEAT TRACK CRACKED AT BS 780.  REPLACED SEAT TRACK (BS 680-790) IAW SRM 51-40-00.
